en
Scientific article
Case report
Open access
English

Baboon syndrome due to amoxicillin: an unusual complication

Published inJournal of Case Reports and Medical Images, vol. 2, no. 1, 1028
Publication date2019
Abstract

This is an illustration of a case of “Baboon Syndrome” related to the use of Amoxicilin. “Baboon syndrome”, or symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) as it is more correctly termed, is a rare type IV hypersensitivity reaction causing a maculopapular rash. It is an unusual complication of several medications with Amoxicillin and other beta lactam antibiotics accounting for about half of cases. Given the frequent use of this antibiotic, it is important that clinicians recognize this side effect arising from this treatment.

Citation (ISO format)
CORREIA, Jorge, FUBINI, Pietro Elias. Baboon syndrome due to amoxicillin: an unusual complication. In: Journal of Case Reports and Medical Images, 2019, vol. 2, n° 1, p. 1028.
Main files (1)
Article (Published version)
Identifiers
  • PID : unige:136971
ISSN of the journal2639-9237
197views
30downloads

Technical informations

Creation05/19/2020 3:31:00 PM
First validation05/19/2020 3:31:00 PM
Update time03/15/2023 10:04:47 PM
Status update03/15/2023 10:04:47 PM
Last indexation02/12/2024 11:51:52 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack